# SDR CALA2017102003685

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 90,699 hours, 12,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTITION EMERGENCY LIGHT FOUND BROKEN.   REPLACED THE EMERGENCY LIGHT ASSY AND TESTED NORMAL IAW AMM 33-51-05-960-802, REV 80.
